To read the full version of this content please select one of the options below:

Erratum

Aircraft Engineering and Aerospace Technology

ISSN: 0002-2667

Article publication date: 1 October 2004

Abstract

This article has been withdrawn as it was published elsewhere and accidentally duplicated. The original article can be seen here: 10.1108/00022660410545483. When citing the article, please cite: Zhe-Min Wu, Chi Chen, Gao-Lian Liu, (2004), “Multipoint inverse shape design of airfoils based on variable-domain variational principle”, Aircraft Engineering and Aerospace Technology, Vol. 76 Iss: 4, pp. 376-38.

Citation

(2004), "Erratum", Aircraft Engineering and Aerospace Technology, Vol. 76 No. 5, pp. 516-522. https://doi.org/10.1108/00022660410555185

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited